Translator Disclaimer
September 2013 Emergent structures in large networks
David Aristoff, Charles Radin
Author Affiliations +
J. Appl. Probab. 50(3): 883-888 (September 2013). DOI: 10.1239/jap/1378401243

Abstract

We consider a large class of exponential random graph models and prove the existence of a region of parameter space corresponding to the emergent multipartite structure, separated by a phase transition from a region of disordered graphs. An essential feature is the formalism of graph limits as developed by Lovász et al. for dense random graphs.

Citation

Download Citation

David Aristoff. Charles Radin. "Emergent structures in large networks." J. Appl. Probab. 50 (3) 883 - 888, September 2013. https://doi.org/10.1239/jap/1378401243

Information

Published: September 2013
First available in Project Euclid: 5 September 2013

zbMATH: 1276.05106
MathSciNet: MR3102521
Digital Object Identifier: 10.1239/jap/1378401243

Subjects:
Primary: 60B99
Secondary: 05C35

Rights: Copyright © 2013 Applied Probability Trust

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 3 • September 2013
Back to Top